# SDR CA981230059

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2760 · Drag Control System
- Part: Line
- Part number: 82950010115
- Condition: Leaking
- Location: Lt Spoiler
- Part time: 31,446 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT HAND SPOILER LINE REPLACED BECAUSE OF A PIN HOLE.  SEE IPC 29-00-00-35-190.
